... lo) because it is the only birth control covered by Medical. I am highly distressed that the doses in this particular drug are too high, based on an article I read in Women's Health stating that women no longer need to be concerned with the side effects of high levels in birth control because there are now 60 types of "the pill" on the market and doses have been lowered. I just took the last pill of the second color, so its been about two weeks. In that time, I have missed a pill three times. Each time Ive forgotten, the only reason I realized 'oops I forgot my pill' is because I begin bleeding lightly. It really scares me that this drug is powerful enough to trigger a bleeding cycle after missing only one dose. My doctor hasn't answered my questions in 3 visits, so please don't tell me to ask her! Her only concern is my insurance, not my health. (please don't tell me to get a new doc, either... Not gonna help with my question.) thanks!